# SDR UALA2012062203371

- Difficulty date: June 20, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER GATE HAS A DEEP GOUGE.  INSTALLED NEW R-1 LOWER GATE ASSY.  WORK PERFORMED ON SCAL.  NEW GATE INSTALLED PER SC AL NR AND RII INSPECTED.
